MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG OTSC SYSTEM SET; HEMOSTATIC METAL CLIP FOR THE GI TRACT

OVESCO ENDOSCOPY AG OTSC SYSTEM SET; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number 11/6 A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
Ovesco clamp would not deploy; tried twice; equipment malfunction.

Brand Name
OTSC SYSTEM SET
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
120 ovesco quade drive
cary NC 27513
MDR Report Key9693311
Report Number9693311
Device Sequence Number11368345
Product Code PKL
UDI-Device Identifier04260206310075
UDI-Public(01)04260206310075(17)220831(10)819558
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2020
Report Date (Section F) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11/6 A
Device Catalogue Number100.09
Device Lot Number819558
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight88
Date Report Sent to FDA01/27/2020